# SDR DALA13033533755

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,746 hours, 14,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN RT SIDE STA 480, STR 8R FRAME CRACKED AT PSU RAIL ATTACH POINT.  MX ACCOMPLISHED FRAME REPAIR AT STATION 480 STR 8R FRAME IAW ERA 514904-14AD, REV ORIGINAL.
